I'm on day 20 of treatment with Greg's Indian Sof/RIBA and Dac (compassionate access from RHH and thanks BMS!) I think the doc added the RIBA as a bit of insurance. I'm F3/4 (probably closer to F 3 because good platelets and albumin) and GT1b.
Can't say I have any side effects so far. In the first few days, I had a few very, very vague things that might have been due to the drugs but were so mild and barely perceptible that I decided I couldn't classify them as side effects. Started off keeping a treatment diary but abandoned it because I simply haven't had anything to write in it. Of course, I realise this doesn't mean things will continue this way.
The healing effects have been dramatic though, especially in the last week. Energy that I haven't felt in years and less muscle and joint stiffness in particular. My mood is actually up, possibly because of the change in my energy levels.
I was talking to the hep nurse at RHH yesterday and this response is typical. Interestingly, if I understood her correctly, she said they're starting to think a lot of the Ribavirin side effects might be mostly associated with taking it with interferon. Apparently those who have experienced side effects report mostly sleeplessness, headache and nausea and they now think this could actually be due to the Sof and not Riba.
Had LFTs and FBC done last Thursday. Everything within normal limits.
Hope you have as little to report as I do about bad side effects, emilio.
Huon Valley, Tasmania
Hep C+ since 1980s
Started Indian Sof and Riba, BMS Dac (comp access) 28 August 2015
UND at 4 weeks
Finished treatment 19 November 2015
12 February 2016 UND SVR12